# SDR J7SA2022012400307

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 5,446 hours, 3,659 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, CREW DISCOVERED THAT ELEVATOR FEELS THE ELEVATOR FEELS ABNORMALLY HEAVY WITH INTERFERENCE ON THE PILOT SIDE YOKE. REPLACED BEARING ON PILOT SIDE ELEVATOR TORQUE TUBE IN FORWARD FUSELAGE. PILOT YOKE NOW OPERATES SMOOTHLY. WORK COMPLETED IAW EMB 505 AMM 20-10-06. P/N MS27648-29.
